MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 3ML LL W/NDL SFTYGLD 25X1 RB MCK; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 3ML LL W/NDL SFTYGLD 25X1 RB MCK; PISTON SYRINGE
Catalog Number 306619
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
The following information was provided by the initial reporter: material # 306619 batch # 5034227.Verbatim: rcc received a complaint via email.Email(s) attached.Complaint number (b)(4).Report date 11/18/2025.Factory/manufacturer becton dickinson.Mfr reorder # (b)(4).Product name syr/ndl, sfty (b)(6) lot / serial number (b)(6).Product concern graduations are not correct on syringe.Additional information provided: "when drawing up vaccines with either of them they usually only came between 0.3-0.4 ml in volume instead of 0.5 ml".
 
Additional Manufacturer Narrative
(b)(4).Follow up.It was reported graduations are not correct on the syringe.Because no physical sample was returned, a comprehensive evaluation could not be performed.To support the investigation, three photographs of 3ml luer lok syringes with 25 gauge, 1 inch needles from lot 5034227 were provided to quality for review.The first image depicts the carton with the affixed label containing all relevant product information.The second image shows the top web side of two pouches, also displaying the applicable product information.The reported condition was not evident in either of these images.The third image shows the clear web side of two sealed pouches with the syringe and needle visible.In one unit, the graduation scale is oriented inward, so only shadows of the markings can be seen, in the other, the graduations face outward and are partially visible.The visible graduations on this unit are consistent with product specifications.A device history record review was completed for material number 306619, lot 5034227.The review did not identify any quality issues during manufacture that could have contributed to the reported condition, and no related quality notifications were found.All processes and final inspections were performed in accordance with specification requirements.Additional device histories for the syringe lots used in manufacturing this final lot were also reviewed, visual inspections were conducted per requirements, with no quality notifications related to the reported condition.The lots were inspected and accepted according to the inspection control plan, approved for shipment, and found compliant with product specifications.To date, no other similar events have been reported for this lot.

Brand Name
BD SYRINGE 3ML LL W/NDL SFTYGLD 25X1 RB MCK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23796449
Report Number1911916-2025-00792
Device Sequence Number14839428
Product Code FMF
UDI-Device Identifier10612479262741
UDI-Public(01)10612479262741
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306619
Device Lot Number5034227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown